# SDR SWIA201642602

- Difficulty date: August 29, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 33,911 hours, 20,349 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE ON FUSELAGE SIDE REQUIRES REPLACEMENT DUE TO GOUGE.   R & R PIANO HINGE ON FUSELAGE IAW SRM.  PRESSURIZATION LEAK CHECK SATISFACTORY IAW AMM.
